MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7,11,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7,11,MTX,MC,MG,HA; DENTAL IMPLANT
Model Number TSVMWH11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Pma/510k: additional 510(k) number is k133339.
 
Event or Problem Description
No event was reported by the customer however the implant was received fractured at the implants head.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was returned for investigation.Visual evaluation of the returned product identified that the implant fractured around collar/platform.No pre-existing conditions were noted on the product experience report (per).The reported device tooth location was not reported.The implant was used for approximately 3 years, 6 months.The customer did not provide any pictures or x-rays.Complainant reported: no event was reported by the customer however the implant was received fractured at the implants head.A fractured implant was confirmed.A definitive root cause for this complaint could not be determined.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP, TSV, 4.7,11,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15253006
Report Number0002023141-2022-02103
Device Sequence Number17739781
Product Code DZE
UDI-Device Identifier00889024344150
UDI-Public(01)00889024344150(10)63952244(17)230331
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101880
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2023
Device Model NumberTSVMWH11
Device Catalogue NumberTSVMWH11
Device Lot Number63952244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale